Urethral intercourse or coitus per urethram might happen in few couples accidentally or intentionally (heterosexuals act of fetishism ),which is not common.By the information you provide,urethral intercourse might have taken place accidentally,due to poor knowledge about sex.
Female urethra exits the body between the clitoris and the vagina, extending from the internal to the external urethral orifice. The meatus is located 1.0-1.5 cm below the clitoris.It begins in the urethral orifice of the bladder and runs embedded in the anterior wall of the vagina.It is short(4-5 cm) and narrow (0.5-0.7 cm) and is guarded by urethral sphincter which helps to control the flow of urine during process of micturition.
But when urethral intercourse takes place,the stretching of the urethra required by this form of intercourse results in a complete and permanent loss of urethral sphincter control (urinary incontinence); furthermore such intercourse would present a very high risk of bladder infection to the receptive partner.
But any UTI or STD's requires active partner,but for opportunistic infections happen due to rupture of urethral orifice or tear or vaginal tear,like cystitis, Vaginosis, Vaginal thrush,urethritis etc,which requires medical attention.Redness and swelling of Labia majora or Labia minora indicates consistent forceful intercourse,in absence of any other symptoms like fever,heamturia,frequency,urgency and incompetent retention,which are end signs of an inflammatory response.Dysuria (painful urination) might have occurred due to penetration and rupture of epithelium in urethra,which is a risk factor for developing UTI.Check for signs of inflammation which gradually develop if no care is taken.
So immediately meet a Gynecologist or Urologist and undergo complete per vaginal and pelvic examination to assess the extent/degree of damage to surrounding structures.Proceed as advised by the Attending Doctor and get a complete prescription at a correct time.Once you have got evaluated and problem is confirmed then safety measures and treatment could be started.Basing on this information,it is not possible to advise to since damage could be large internally.
First aid like Sitz baths,warm water cover,could be done for pain relief and promote healing.But still they may not be so useful if the damage is internal,which needs medical correction.Update your situation.
Your above reply and study of your profile, prompts me to present my heath issues.
I am 83. I have hypothyroidism since 3 decades. I am on 100 mcg. t4 Tsh. leves are normal.Since abour 3 years, I had higher BP. and I was prescribed combination of beta-blocker and diuretic. Nodon-h.By oversight, I took Nodon plain i.e without diuretic for 20 days.This happened twice.After econ round without H, I checked my BP which was normal i.e 140/83. Then I continued without H. for quite some time without any major problem. After about one year, I got itching, red patches on whole body, boils on feet in spite of taking treatment with hydration of skin,antihistamine and anti inflammatory drugs.I am taking this treatment since about 6 months.I got report of thyroid test and sugar level test fasting and post meal levels. All tests are normal. So we can eliminate diabetis or hypothyroidism as a cause of skin problem. The main question is- can it be because of withdrawal of diuretic and resorting to mono therapy. I never had skin problem in the past. I usually get more itching at night and sometimes I feel crawling of insects and insect bites. It is just a feeling and not a bite from ant or any insects. I know I have not presented my case- history properly.If you can infer anything form this lopsided presentation, please do hep me. I will meet doctor in due course.Skin specialist did tell me to consult cardiologist.I seek your opinion as I find that you have explained the problem very neatly. Thanks.
I have made a grand error. I have unlimited capacity of making error. The above post is to be addressed to you and not to Sherryfaire1.Excuse me Sherrfaire.
I do not think that your partner penetrated your urethra.
The urethra is a very small opening and it would be extremely hard to push in an erect penis let alone one that is not erect.
I am under the impression that you did have vaginal sex, that you were not ready and not lubricated enough. This would make it feel uncomfortable and dry.
The reason why you feel weird when you pee is highly likely that you have a bladder infection called Cystitis, that is from bacteria entering through the urethra. This is very common and is sometimes referred to as the "Honeymoon Syndrome"
The dry itching and swollen vulva is highly likely to be a fungal infection called Thrush.
Make an appointment to see your doctor to get your urine checked out for any infection and if this is confirmed your doctor will prescribe an antibiotic for this. In the meantime make sure that you drink plenty of water to flush out the bacteria. Drinking a glassful of water with a teaspoonful of Bicarbonate of Soda will neutralise the acidic urine that is causing the irritation. You can do this 3 times only with an hour in between each dose.
For the itchy, dry and swollen vulva, your doctor can prescribe an antifungal cream or an oral singe dose capsule for this. At home, do not use soaps or shower gels. Use non perfumed soaps or those that have a pH level that suits our skins. Baby washes should be fine. Wear cotton underwear and don't wear tight clothing like trousers and tights. After washing the area, you can apply natural live yogurt. This will reduce the inflammation and help to lessen the itching.
You can purchase without a prescription from your pharmacy an antifungal cream that is specifically made for use on the genital area. Fluconazole that is a one single dose oral capsule can also be purchased from the pharmacy without a prescription.
Do keep in mind that using antibiotics can bring on Thrush problems. Thrush also loves sweet, so make sure that you have a healthy diet with fresh fruit and veg and cut out or cut down on sugary foods and drinks. If you have diabetes make sure that your sugar levels are well controlled.
Your partner may also need to be treated against Thrush even if he has no problems. Men do not always present with symptoms but can pass on the fungus.
Wishing you a speedy recovery.
Hope you do not mind, but I did read your problem that should have been addressed to vedadhar.
Stopping to take diuretics will not cause skin problems. If anything, your blood pressure would have gone up.
You seem to be controlling your blood pressure on the medication you are taking. If you do have oedema in any part of your body, this could be due to kidney or heart problems. And there is a specific type of diuretic that is prescribed for people with heart problems.
Although you may not have diabetes, you may be glucose intolerant. This will also cause skin problems if the sugar levels are raised, but not to the level of diabetes.
The other problem with dry skin can be from the medications that you are taking.
Also as we age our skin does get much dryer and it is not uncommon for more mature people to experience dry itching skin.
I suggest, that you do not use normal soaps or shower gels, these are very drying. A non perfumed simple soap and one that has a pH level as our skin is fine and also baby washes should be OK too.
Only use detergents that are non biological and fabric conditioner that is suitable for delicate skins.
The doctor can prescribe solutions that you put into your bath like Dermol 600, this is a microbial moisturising bath solution. Dermol 400 can be used instead of soap. Dibrobase and Doublebase are also moisturising creams and can be used instead of soap.
Antihistamines are drying; and you also may have an allergic reaction to the anti-inflammatory.
The boils on your feet and possibly the red itchy rashes may in fact be due to a bacterial infection. An correct antibiotic would clear this if that is the case.
For the boils, if there is no broken skin, apply a magnesium sulphate paste to draw them to the surface.
Hope all goes well for you.
Vedadhar informed me about your message in this thread.I am really happy that I have got in depth information from two sources. I am relieved that avoidance of diuretic is not the cause or skin problem.Now I would not feel guilty of wrong self treatment.
Information about causes of dehydration, allergic reaction of anti- inflammatory drug and other are very useful. I thank you for taking my problem and explained it in all details.
I thank Vedadhar for informing about your post, Without his note, I would have missed you valuable message.